MAUDE Adverse Event Report: LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE

LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE
Model Number AESC45P
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During surgery, when stapling the bronchus with an aeon stapler with a 45 purple reload, the stapler would not release off the tissue.
 
Additional Manufacturer Narrative
The device was not returned for investigation, after a number of attempts.Root cause: unknown.Did device malfunction? unknown.Did device fail to meet specification? unknown.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
rainer maas
23 crosby drive
bedford, MA 01730
6172099817
MDR Report Key15524768
Report Number3012998149-2022-00002
Device Sequence Number2520369
Product Code GDW
UDI-Device Identifier00851574008998
UDI-Public(01)00851574008998(17)250831(10)20AR407
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K182380
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberAESC45P
Device Lot Number20AR407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2022
Initial Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STAPLER HANDLE MODEL AESH160 LOT 22BH553
Outcome Attributed to Adverse Event Other;
Patient SexUnknown